# SDR DALA2022042702978

- Difficulty date: April 24, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N505DN
- Make and model: Airbus A350-941
- Aircraft serial: 0164
- Aircraft time: 18,889 hours, 1,796 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3505 - PSGR 02 MASK PANEL OPENED ON / AFTER LANDING IN MAIN CABIN ( 30DEF). CORRECTIVE ACTION: SECURED MASK PANEL IAW A350 AMM 35-21-00. (8712347)
